# SDR ASOA201100978

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 20,017 hours, 13,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT FS 280.00 IS CORRODED.  FABRICATED STR 27 IAW REO 670-53-21-695, STEP 1.   TCAS OMNI DIRECTIONAL TEST OF THE TCAS IAW AMM 34-43-00-710-801.  INSTALLED TCAS OMNI DIRECTIONAL ANTENNA IAW AMM 34-43-07-400-801.  PERFROMED OPS TEST OF THE TCAS IAW AMM 34-43-00-710-801.  OPS TESTED GOOD.  COMPLETED ALL STEPS OF REO 670-53-21-695, RECEIVED AND COMPLIED WITH REO 670-53-21-695.
